# SDR DALA2024042304660

- Difficulty date: April 20, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 115,775 hours, 17,104 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flex Hose
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Rt Ovrwg Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 RIGHT OFFWING SLIDE DEPLOYMENT FLEX HOSE FROM SLIDE BOTTLE IN LOWER RIGHT FUSELAGE IS SEVERELY DETERIORATED FROM SKYDROL IMPINGEMENT, APPEARS TO BE TOTALLY COLLAPSED INSIDE BRAIDING. CORRECTIVE ACTION: REPLACED HOSE PER B767-300 AMM 25-65-22 (0302820)
